By the same authors

From the same journal

From the same journal

Quantum affine reflection algebras of type d_n^(1) and reflection matrices

Research output: Contribution to journalArticle

Author(s)

Department/unit(s)

Publication details

JournalLetters in Mathematical Physics
DatePublished - 3 Dec 2002
Issue number3
Volume62
Number of pages6
Pages (from-to)211-217
Original languageEnglish

Abstract

Quantum affine reflection algebras are coideal subalgebras of quantum affine algebras that lead to trigonometric reflection matrices (solutions of the boundary Yang-Baxter equation). In this paper we use the quantum affine reflection algebras of type d_n^(1) to determine new n-parameter families of non-diagonal reflection matrices. These matrices describe the reflection of vector solitons off the boundary in d_n^(1) affine Toda field theory. They can also be used to construct new integrable vertex models and quantum spin chains with open boundary conditions.

    Research areas

  • reflection equation, reflection matrices, boundary quantum group symmetry, BOUNDARY-CONDITIONS, SYSTEMS

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations